Oral thrush

I know lots of people have posted about this in the past but would love some opinions. I take lots of inhaled steroids, seretide accuhaler and budesonide turbohaler, so don't use a spacer. I have never had a thrush problem. I saw the consultant on Friday, who looked at my throat, said it looked abit red, but was not a problem. Saw the Peridontist Dentist today (not nice at all....) who said to watch out as he thought I had oral thrush in my throat.

Now currently I have no Physical symptoms apart from the white spots the dentist saw, and I am always careful to rinse my mouth, and clean my teeth after inhalers. Should I go to the doctor get treatment now to pre-empt trouble or should i just hope for the best and carry on rinsing.

Any views..



1 Reply

  • i would get treatment now b4 any worse and for future use your spacer where possible for any steroid inhalers

You may also like...